Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 104, NWS Pueblo, CO

June 30, 2005Crowley County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2005, 9:53 PM MDT for Crowley County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 9:53 PM MDT (03:53 UTC)
Expired
Jun 30, 2005, 10:46 PM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 10:15 PM MDTHAIL 1.7516 Nne Ordway, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 676 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
676 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2843 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 010353
SVRPUB
COC025-010600-
/O.NEW.KPUB.SV.W.0104.050701T0353Z-050701T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
953 PM MDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO.

* UNTIL MIDNIGHT MDT.

* AT 950 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 16
  MILES SOUTHWEST OF FORDER...OR 40 MILES NORTHEAST OF PUEBLO...AND
  WAS MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN CROWLEY COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3850 10367 3850 10404 3846 10395 3822 10351
      3850 10352

$$
3 follow-up statements
000 
WWUS55 KPUB 010410
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1009 PM MDT THU JUN 30 2005

COC025-010600-
/O.CON.KPUB.SV.W.0104.000000T0000Z-050701T0600Z/
CROWLEY CO-
1009 PM MDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN CROWLEY
COUNTY UNTIL MIDNIGHT MDT...

AT 1009 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS CENTERED OVER NORTH CENTRAL CROWLEY COUNTY...OR ABOUT
37 MILES NORTHWEST OF LA JUNTA...MOVING SOUTHEAST AT 30 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CROWLEY COUNTY.

LAT...LON 3850 10367 3850 10404 3846 10395 3822 10351
      3850 10352

$$

HODANISH
000 
WWUS55 KPUB 010423
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1023 PM MDT THU JUN 30 2005

COC025-010600-
/O.CON.KPUB.SV.W.0104.000000T0000Z-050701T0600Z/
CROWLEY CO-
1023 PM MDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN CROWLEY
COUNTY UNTIL MIDNIGHT MDT...

AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED OVER NORTH CENTRAL CROWLEY COUNTY...OR ABOUT
33 MILES NORTH OF LA JUNTA...MOVING SOUTHEAST AT 30 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CROWLEY COUNTY.

LAT...LON 3850 10367 3850 10382 3839 10380 3827 10351
      3850 10352

$$

HODANISH
000 
WWUS55 KPUB 010446
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1046 PM MDT THU JUN 30 2005

COC025-010455-
/O.CAN.KPUB.SV.W.0104.000000T0000Z-050701T0600Z/
CROWLEY CO-
1046 PM MDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CROWLEY COUNTY
HAS BEEN CANCELED...

AT 1046 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS 
MOVED OUT OF CROWLEY COUNTY AND NO LONGER POSES AN IMMEDIATE THREAT 
TO PROPERTY.

LAT...LON 3850 10367 3850 10382 3839 10380 3827 10351
      3850 10352

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:45 PM MDT, 7 hours 8 minutes earlier.

Area forecast discussion, Jun 30, 2:45 PM MDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT THU JUN 30 2005

.SHORT TERM...
(TONIGHT AND FRIDAY)

MAIN CONCERN IS PCPN COVERAGE. DEW POINTS ACRS THE SERN PLAINS THIS
AFTERNOON RANGE FROM AROUND 40 NR THE MTS TO THE LOWER 50S NR THE
KS BORDER.  DRIER AIR REMAIN OVR THE WRN AREAS WHERE DEW POINTS ARE
IN THE UPR TEENS TO MID 20S. CU IS CURRENTLY OVR AND NR THE MTS...
BUT SO FAR ONLY A FEW SHOWERS HAVE DEVELOPED. VWP OFF KPUX SHOWS
SERLY UPSLOPE UP TO ABOUT 10000 FT MSL AND THIS IS EXPECTED TO
CONTINUE THRU THE EVENING HOURS. EARLY THIS EVENING CAPE VALUES ARE
EXPECTED TO RANGE FROM 500-1000 J/KG NR THE ERN MTS TO AROUND 2000
J/KG OVR BACA COUNTY...AND THE 0-6KM BULK SHEARS SHOULD BE 40-50KT.
THUS THERE IS STILL THE POTENTIAL FOR A COUPLE STORMS TO BECOME
SEVERE. ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OVR THE
ERN MTS AND THEN SPREAD EWRD...WL GO WITH JUST ISOLD COVERAGE. WL
ALSO INCREASE PCPN COVERAGE OVR THE NRN SAN LUIS VALLEY.  MODELS
INDICATE SOME PCPN CONTINUING INTO THE LATE NIGHT HOURS OVR THE FAR
SERN PLAINS. CURRENT GRIDS ALREADY HAVE THIS COVERED. LATE TONIGHT
LOW LVL RH VALUES OVR PORTIONS OF THE SERN PLAINS HINT AT LOW CLOUD
DEVELOPMENT.

ON FRIDAY LOOKS AS THOUGH MSTR WL BE SOMEWHAT LIMITED AND THE LOW LVL
UPSLOPE DOES NOT LOOK AS DEEP OR STRONG.  HOWEVER WE SHOULD AGAIN
SEE SOME ISOLD SHOWERS AND THUNDERSTORMS DEVELOP IN THE AFTERNOON
HOURS...MAINLY OVR THE ERN MTS AND PLAINS.  CAPE VALUES ARE FORECAST
TO RANGE FROM 500-1000 J/KG NR THE ERN MTS TO AROUND 2500 J/KG OVR
BACA AND PROWERS COUNTIES.  0-6KM BULK SHEAR SHOULD BE A LITTLE
WEAKER AT 35-40 KTS. CANNOT RULE OUT THE POSSIBILITY OF ONE OR TWO
SEVERE STORMS.

DRY AND WARM WEATHER OVR WRN PORTIONS OF THE FORECAST AREA REMAINS
A CONCERN WITH RESPECT TO FIRE WEATHER.  HOWEVER...WITH WINDS BELOW
CRITERIA AND A LACK OF EXPECTED THUNDERSTORMS HIGHLIGHTS STILL NOT
NECESSARY.

.LONG TERM...
(FRIDAY NIGHT THROUGH NEXT THURSDAY)

METEOROLOGICAL ISSUES IN THE LONG TERM APPEARS TO BE TIMING OF
PROJECTED FRONTAL PASSAGE SUNDAY NIGHT AND HOW ACTIVE OF A PATTERN IS
IN STORE FOR SOUTH-CENTRAL AND SOUTHEAST COLORADO NEXT WEEK.

LATEST LONGER TERM MODELS INDICATE THAT UPPER HIGH WILL BE CENTERED
OVER NORTHWEST OLD MEXICO SATURDAY INTO MONDAY BEFORE MAKING ITS WAY
EAST INTO THE SOUTHERN ARIZONA/SOUTHERN NEW MEXICO REGION FROM LATER
MONDAY INTO NEXT THURSDAY.

AT THE SURFACE...A RELATIVELY HEALTHY NORTHERLY SURGE IS STILL
EXPECTED TO PUSH ACROSS THE AREA SUNDAY EVENING SETTING REGION UP...
ESPECIALLY EASTERN SECTIONS...WITH DAILY MOIST LOW LEVEL UPSLOPE
FLOW COMBINED WITH THE ZONAL TO NORTHWEST FLOW ALOFT TO ALLOW THE
DEVELOPMENT OF BASICALLY DAILY MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS...THE STRONGEST OF WHICH WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL ALONG WITH A SEVERE WEATHER THREAT
AS DISCUSSED IN PREVIOUS FEW DISCUSSIONS.

EXPECT MAXIMUM TEMPERATURES TO RUN ABOVE CLIMATOLOGICAL AVERAGES BOTH
SATURDAY AND SUNDAY AND THEN COOL DOWN TO AROUND AND/OR SLIGHTLY
BELOW CLIMATOLOGICAL VALUES FOR THE REMAINDER OF THE LONG TERM.
GRADIENT WINDS STILL PROJECTED TO REMAIN RELATIVELY LIGHT FOR THE
MAJORITY OF THE LONG TERM WHICH SHOULD HELP IN SUPPRESSING THE FIRE
WEATHER THREAT...WILL CONTINUE TO MONITOR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 30, 7:00 AM MDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT THU JUN 30 2005

COZ058>089-093>099-011300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
700 AM MDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST MOUNTAINS
AFTER NOON...AND MOVE OFF INTO THE SOUTHEAST PLAINS AFTER 100 PM.  A
FEW STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS LATE
THIS AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS.  LOCALLY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND
LIGHTNING WILL ALSO BE POSSIBLE WITH THUNDERSTORMS. HEAVY RAINFALL
COULD CAUSE LOCALIZED FLASH FLOODING IN SUSCEPTIBLE LOCATIONS SUCH AS
URBAN AREAS AND BURN SCARS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MOSQUITO RANGE AND
PORTIONS OF THE SAN LUIS VALLEY THIS AFTERNOON WHERE THE PRIMARY
THREATS WILL BE DANGEROUS LIGHTNING AND WIND GUSTS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW MORE SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST
MOUNTAINS AND PLAINS FRIDAY AFTERNOON AND EVENING.  THE MAIN THREATS
FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...HEAVY RAIN
AND DANGEROUS LIGHTNING.

OVER THE WEEKEND...THERE WILL BE FEWER STORMS AND THE POTENTIAL FOR
SEVERE WEATHER WILL DECREASE.  THUNDERSTORMS WILL BE DRIER...WITH THE
MAIN THREATS BEING STRONG GUSTY WINDS AND LIGHTNING.

A COLD FRONT WILL MOVE THROUGH EASTERN COLORADO SUNDAY NIGHT.  THIS
FRONT WILL SIGNAL A CHANGE TO A MORE ACTIVE WEATHER PATTERN ACROSS
SOUTHERN COLORADO...BEGINNING ON THE FOURTH OF JULY...AND CONTINUING
MUCH OF NEXT WEEK.  A PROLONGED PERIOD OF LOW LEVEL UPSLOPE FLOW...
COUPLED WITH NORTHWEST FLOW ALOFT...WILL RESULT IN DAILY AFTERNOON
AND EVENING THUNDERSTORMS.  A FEW STORMS EACH DAY WILL LIKELY BE
SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND
DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS SOUTHEAST COLORADO AFTER 2 PM.

KT/LW

In the hours before

Local storm report, Jun 30, 5:43 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             3 SE MONUMENT           39.04N 104.82W
06/30/2005  0.88 INCH        EL PASO            CO   TRAINED SPOTTER

            REPORTED HAIL RANGING BETWEEN 1/2 INCH TO 1 1/4 INCH

0502 PM     HAIL             4 SE MONUMENT           39.03N 104.80W
06/30/2005  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

0528 PM     HAIL             FALCON                  38.93N 104.62W
06/30/2005  0.88 INCH        EL PASO            CO   TRAINED SPOTTER

0541 PM     HAIL             FALCON                  38.93N 104.62W
06/30/2005  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jun 30, 6:26 PM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 NW ELLICOTT           38.86N 104.41W
06/30/2005  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

            HAIL COVERED THE GROUND

0610 PM     HAIL             2 NNE ELLICOTT          38.87N 104.37W
06/30/2005  1.00 INCH        EL PASO            CO   AMATEUR RADIO

&&

WFORTUNE
Local storm report, Jun 30, 8:07 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
807 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             7 NE COLORADO SPRINGS   38.91N 104.73W
06/30/2005  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

0802 PM     HAIL             8 NE COLORADO SPRINGS   38.92N 104.72W
06/30/2005  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 30, 8:49 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
849 PM MDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             2 W LAS ANIMAS          38.07N 103.26W
06/30/2005  1.00 INCH        BENT               CO   TRAINED SPOTTER

0848 PM     HAIL             2 NW ELLICOTT           38.86N 104.41W
06/30/2005  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:45 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jun 30, 8:20 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero55 min
Jun 30, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jun 30, 9:14 PM MDTSevere Thunderstorm WarningPUBBent48 min
Jun 30, 9:31 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers90 min
Jun 30, 10:35 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
Jul 1, 5:57 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa63 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.